# SDR N6WA2015030601

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 30,621 hours, 22,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ASSIST MOTOR STOPS ABOUT 3/4 WAY DOWN.  DEFERRED PAX DOOR POWER ASSIST MOTOR IAW MEL 52-11-01A CAT C.
